# SDR AALA201507149006

- Difficulty date: July 13, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 51,834 hours, 21,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: D5211005200000
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR OPENS FROM INSIDE, BUT DRAGS OVER ROLLER RAMPS, MORE NOTICEABLE FROM OUTSIDE.  APPEARS DOOR IS LOW ON FRAME HINGE.  R & R L2 DOOR LOWER HINGE IAW AMM 52-13-11-000-003-A.  OPERATIONS CHECKED GOOD.
